What causes redness on penis shaft post treatment for chlamydia?

default
Posted on Thu, 11 Jun 2015 in Urinary and Bladder Problems
Question: Hi I was recently treated for Chlamydia. I took doxycycline and azirthromicin, full treatments. Everything was fine for a few days now I have noticed today that the shaft of my penis is red,does not itch or hurt through, and I have some severe pressure/slight pain in my testicles. Does this mean that I still have chlamydia even after two antibiotic treatments or could it be something else sucks as ballinitis. I have had prostatitis in the past but my testicles haven't never really felt like this with that. Also my urine flow doesn't seem to be strong. I don't have insurance and I've spent hundred at doctors just to get the other thing treated. Can anyone help?
doctor
Answered by Dr. Manuel C See IV 2 hours later
Brief Answer:
You may need antibiotic treatment.

Detailed Answer:
Good Day and thank you for being with Healthcare Magic!

Chlamydia is very susceptible to azithromycin and doxycycline and I'm pretty positive that your chlamydia is gone. You may have bacterial infection now that is causing your urinary tract infection and your swelling of the testis. This is called orchitis and a common complication of UTI.

For my patients I usually give ciprofloxacin 500mg every 12 hours for treatment. You may need to see urologist and Get a prescription. Also an NSAIDS will be useful to bring down the pain and swelling. Keep your scrotum supported and avoid walking and any physical activity that may worsen the pain. Drink plenty of fluids to flush the bacteria and abstain from any sexual activity.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://www.HealthcareMagic.com/doctors/dr-manuel-c-see-iv/66014 I would gladly help you. Best wishes
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manuel C See IV 2 hours later
Thank you for your fast response. I will go to a doctor here and talk about those possibilities. My other concern is the splotchy red rash on the shaft of my penis and how does that coincide with your thoughts on this?
doctor
Answered by Dr. Manuel C See IV 28 hours later
Brief Answer:
Could still be part of the infection.

Detailed Answer:
Thank you for the follow up question.

The red rash could be part of the on going bacterial infection in the urethra and testis. It is really hard to say but that is my best guess.

Regards, Manuel C. See IV, M.D. DPBU FPUA
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manuel C See IV 34 hours later
The pain and pressure comes and goes, sometimes its more intense and sometimes i dont feel much at all. The redness has not transformed into peeking, dry flaky skin on both the penis and testicles. Does this still coincide with a bacterial infection? Also i have no insurancd and it is cheaper for me to go to a minjge clinic but they will not see me for this so is cipro used to treat anything else such as an upper resp infection or cold and sinus that i might be able to be seen for?
doctor
Answered by Dr. Manuel C See IV 31 hours later
Brief Answer:
Pls see detailed answer

Detailed Answer:
ciprofloxacin is generally prescribed for urinary tract infection. It is not used for respiratory infection or common colds. Yes I still believe it could be from the infection we have suspected.

I suggest seeing a urologist even if it is expensive that way we can be sure of the diagnosis.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://www.HealthcareMagic.com/doctors/dr-manuel-c-see-iv/66014 I would gladly help you. Best wishes
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manuel C See IV

Urologist

Practicing since :2005

Answered : 874 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Azithromycin

doctor1 MD

I caught gonorrhea of the urethra in December. I was treated for both chlamydia and gonorrhea at the same time. Then I came back because the...

doctor1 MD

I am having some gynecologic issues. I have a semi burning sensation in the vaginal area. or rather the tract thru which i pass urine.I had seen a...

doctor1 MD

Hi there, I was been treated azithromycin for Chlamydia infection like 6 days ago Now, I m seeing some symptoms like some pain in lower abnormal,...

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes...

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2